# SDR COOSDR010140

- Difficulty date: March 1, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N79751
- Make and model: Boeing 727-2M7
- Aircraft serial: 21457
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657279971K
- Part serial: BN391
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB UPPER AND LOWER SKIN DELAMINATED.
